MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD

MEDTRONIC SOFAMOR DANEK USA, INC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Model Number 4675020
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during l 3/4 olif procedure in a patient diagnosed with l3/4/5 lcs.It was reported that the operation was performed in the first period, in which the olif 2 intervertebral and posterior fusions were divided into two periods. the first term was completed by inserting a cage, plate & screw between the 2 intervertebral of l3/4/5. the second period of posterior fixation was performed with non-medtronic hardware. between the first and second period, about one-third of the l3/4 cage came off in one week. the cage that had come loose was to be driven in again, so only the screws in the plate were removed, the plate and cage were driven in as they were, fitted between the vertebrae, and finished after compression was applied at the time of posterior fixation.There was a delay of less than 60 mins. there was no patient symptom reported.There were no further complications reported regarding the event.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20205831
Report Number1030489-2024-01124
Device Sequence Number6750043
Product Code KWQ
UDI-Device Identifier00763000508791
UDI-Public00763000508791
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4675020
Device Catalogue Number4675020
Device Lot NumberRM21H047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/12/2024
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown